Obserwuj
Bianca Stroffolini
Bianca Stroffolini
Professor of Analysis, University of Naples
Zweryfikowany adres z unina.it
Tytuł
Cytowane przez
Cytowane przez
Rok
Everywhere regularity of functionals with φ-growth
L Diening, B Stroffolini, A Verde
manuscripta mathematica 129, 449-481, 2009
1402009
Nonlinear Hodge theory on manifolds with boundary
T Iwaniec, C Scott, B Stroffolini
Annali di Matematica pura ed applicata 177 (1), 37-115, 1999
1261999
Convex functions on the Heisenberg group
G Lu, JJ Manfredi, B Stroffolini
Calculus of Variations and Partial Differential Equations 19, 1-22, 2003
1242003
On weakly A-harmonic tensors
B Stroffolini
Studia Mathematica 114 (3), 289-301, 1995
751995
Partial regularity for minimizers of quasi-convex functionals with general growth
L Diening, D Lengeler, B Stroffolini, A Verde
SIAM Journal on Mathematical Analysis 44 (5), 3594-3616, 2012
592012
Convex functions on Carnot groups
P Juutinen, G Lu, JJ Manfredi, B Stroffolini
Revista Matemática Iberoamericana 23 (1), 191-200, 2007
562007
The φ-harmonic approximation and the regularity of φ-harmonic maps
L Diening, B Stroffolini, A Verde
Journal of Differential Equations 253 (7), 1943-1958, 2012
552012
Global boundedness of solutions of anisotropic variational problems.
B Stroffolini
BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A 5 (7), 345-352, 1991
521991
A version of the Hopf-Lax formula in the Heisenberg group
JJ Manfredi, B Stroffolini
Taylor & Francis Group 27 (5-6), 1139-1159, 2002
502002
A general regularity theorem for functionals with φ-growth
D Breit, B Stroffolini, A Verde
Journal of mathematical analysis and applications 383 (1), 226-233, 2011
362011
Parabolic Lipschitz truncation and caloric approximation
L Diening, S Schwarzacher, B Stroffolini, A Verde
Calculus of Variations and Partial Differential Equations 56, 1-27, 2017
272017
Lipschitz regularity for some asymptotically convex problems
L Diening, B Stroffolini, A Verde
ESAIM: Control, Optimisation and Calculus of Variations 17 (1), 178-189, 2011
222011
Degree formulas for maps with nonintegrable Jacobian
L Greco, T Iwaniec, C Sbordone, B Stroffolini
221995
Regularity results for differential forms solving degenerate elliptic systems
L Beck, B Stroffolini
Calculus of Variations and Partial Differential Equations 46 (3), 769-808, 2013
212013
Homogenization of Hamilton-Jacobi equations in Carnot groups
B Stroffolini
ESAIM: Control, Optimisation and Calculus of Variations 13 (1), 107-119, 2007
212007
Elliptic systems of PDE with BMO-coefficients
B Stroffolini
Potential analysis 15, 285-299, 2001
212001
An extension of Hedberg's convolution inequality and applications
A Cianchi, B Stroffolini
Journal of mathematical analysis and applications 227 (1), 166-186, 1998
211998
Singular multiple integrals and nonlinear potentials
C De Filippis, B Stroffolini
Journal of Functional Analysis 285 (2), 109952, 2023
162023
Removability of singularities of -harmonic functions
L Budney, T Iwaniec, B Stroffolini
151999
Schauder type estimates for degenerate Kolmogorov equations with Dini continuous coefficients
S Polidoro, A Rebucci, B Stroffolini
arXiv preprint arXiv:2102.10381, 2021
132021
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20